Volume 5, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
$h$–cobordisms between 1–connected 4–manifolds

Matthias Kreck

Geometry & Topology 5 (2001) 1–6

arXiv: math.GT/0101163

Abstract

In this note we classify the diffeomorphism classes rel. boundary of smooth h–cobordisms between two fixed 1–connected 4–manifolds in terms of isometries between the intersection forms.

Keywords
4–manifolds, smooth $h$–cobordisms, surgery
Mathematical Subject Classification 2000
Primary: 57R80
Secondary: 57N13, 57Q20, 55N45
References
Forward citations
Publication
Received: 20 October 2000
Revised: 9 January 2001
Accepted: 12 January 2001
Published: 14 January 2001
Proposed: Robion Kirby
Seconded: Ronald Stern, Tomasz Mrowka
Authors
Matthias Kreck
Mathematisches Institut
Universität Heidelberg
69120 Heidelberg
Germany
Mathematisches Forschungsinstitut Oberwolfach
77709 Oberwolfach
Germany